# SDR SWIA971679

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT OUTBOARD WING DEICE FAILED ON BOTH TIMER.  RETURNED TO SFO.  PATCHED HOLE IN RIGHT OUTBOARD WING DEICE BOOT.  RAN ENGINES, OPS CHECK GOOD.
